Alert archive / Texas / Flash Flood Warnings in 2025

Flash Flood Warning 3, NWS Brownsville, TX

March 27, 2025Hidalgo County, Texas

NWS Brownsville, TX issued this flash flood warning at Mar 27, 2025, 3:21 PM CDT for Hidalgo County, Texas. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2025, 3:21 PM CDT (20:21 UTC)
Expired
Mar 27, 2025, 9:30 PM CDT
In force
6 hr
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Flood severity
None

County Hidalgo County, TX

The radar

The Brownsville radar (KBRO), 94 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 4:00 PM CDTFLASH FLOODMcallen, TX1 to 2 feet of water at 15th and Business 83, some into businesses.
Mar 27, 4:45 PM CDTFLASH FLOOD2 Sw Mcallen, TXlocation Frontage at 29th Street (McAllen Conv. Center Road). Several vehicles with water above hoods...3 to 4 feet of water depth.
Mar 27, 5:15 PM CDTFLASH FLOOD1 N Pharr, TXWebcam still showed estimated 2 to 3 feet of water depth at intersection of Cage and Ferguson. Time estimated; flooding may have started earlier.
Mar 27, 6:15 PM CDTFLASH FLOODMcallen, TXMore than two dozen roads closed city-wide and up to forty homes with unknown water depth inside. Time was the report time from a press release and flooding likely began closer to 4 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 8.4 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2025-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2025-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 244 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
713 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
244 m²/s²
0-3 km storm-relative helicity
372 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

154 
WGUS54 KBRO 272021
FFWBRO
TXC215-272330-
/O.NEW.KBRO.FF.W.0003.250327T2021Z-250327T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
321 PM CDT Thu Mar 27 2025

The National Weather Service in Brownsville has issued a

* Flash Flood Warning for...
  Southwestern Hidalgo County in deep south Texas...

* Until 630 PM CDT.

* At 321 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Mission, Hidalgo, Palmview, Palmhurst, Sharyland, South McAllen, 
  North McAllen, Alton, Sharyland High School, Mission Fire Station 
  Number 3, Lloyd & Dolly Bentsen Elementary School, Mission 
  Regional Medical Center, Castro Elementary School, Brown Middle 
  School, Mcallen Convention Center, Veterans Memorial High School, 
  Rowe High School, Zavala Elementary School, B.l. Gray Junior High 
  School and Airport Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 2610 9829 2611 9827 2612 9827 2612 9830
      2610 9830 2612 9833 2614 9833 2615 9834
      2617 9834 2617 9835 2615 9835 2617 9836
      2616 9837 2616 9838 2618 9841 2620 9844
      2630 9839 2626 9815 2607 9825

FLASH FLOOD...RADAR INDICATED

$$

Garcia
4 follow-up statements
866 
WGUS74 KBRO 272117
FFSBRO

Flash Flood Statement
National Weather Service Brownsville TX
417 PM CDT Thu Mar 27 2025

TXC215-272330-
/O.CON.KBRO.FF.W.0003.000000T0000Z-250327T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hidalgo TX-
417 PM CDT Thu Mar 27 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT THIS 
EVENING FOR SOUTHWESTERN HIDALGO COUNTY...

At 417 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 3 and 5 inches of rain have 
fallen. Additional rainfall amounts of 1 to 2 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Mission, Hidalgo, Palmview, Palmhurst, Sharyland, South McAllen, 
  North McAllen, Alton, Sharyland High School, Mission Fire Station 
  Number 3, Lloyd & Dolly Bentsen Elementary School, Mission 
  Regional Medical Center, Castro Elementary School, Brown Middle 
  School, Mcallen Convention Center, Veterans Memorial High School, 
  Rowe High School, Zavala Elementary School, B.l. Gray Junior High 
  School and Airport Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 2610 9829 2611 9827 2612 9827 2612 9830
      2610 9830 2612 9833 2614 9833 2615 9834
      2617 9834 2617 9835 2615 9835 2617 9836
      2616 9837 2616 9838 2618 9841 2620 9844
      2630 9839 2626 9815 2607 9825

FLASH FLOOD...RADAR INDICATED

$$

Garcia
418 
WGUS74 KBRO 272127
FFSBRO

Flash Flood Statement
National Weather Service Brownsville TX
427 PM CDT Thu Mar 27 2025

TXC215-272330-
/O.CON.KBRO.FF.W.0003.000000T0000Z-250327T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hidalgo TX-
427 PM CDT Thu Mar 27 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT THIS 
EVENING FOR SOUTHWESTERN HIDALGO COUNTY...

At 427 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 3 and 6 inches of rain have 
fallen. Additional rainfall amounts of 1 to 2 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Mission, Hidalgo, Palmview, Palmhurst, Sharyland, South McAllen, 
  North McAllen, Alton, Sharyland High School, Mission Fire Station 
  Number 3, Lloyd & Dolly Bentsen Elementary School, Mission 
  Regional Medical Center, Castro Elementary School, Brown Middle 
  School, Mcallen Convention Center, Veterans Memorial High School, 
  Rowe High School, Zavala Elementary School, B.l. Gray Junior High 
  School and Airport Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 2610 9829 2611 9827 2612 9827 2612 9830
      2610 9830 2612 9833 2614 9833 2615 9834
      2617 9834 2617 9835 2615 9835 2617 9836
      2616 9837 2616 9838 2618 9841 2620 9844
      2630 9839 2626 9815 2607 9825

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Garcia
383 
WGUS54 KBRO 272318
FFWBRO
TXC215-280130-
/O.EXT.KBRO.FF.W.0003.000000T0000Z-250328T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
618 PM CDT Thu Mar 27 2025

The National Weather Service in Brownsville has extended the

* Flash Flood Warning for...
  Southwestern Hidalgo County in deep south Texas...

* Until 830 PM CDT.

* At 618 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 5 and 8 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Mission, Hidalgo, Palmview, Palmhurst, Sharyland, South McAllen, 
  North McAllen, Alton, Sharyland High School, Mission Fire Station 
  Number 3, Lloyd & Dolly Bentsen Elementary School, Mission 
  Regional Medical Center, Castro Elementary School, Brown Middle 
  School, Mcallen Convention Center, Veterans Memorial High School, 
  Rowe High School, Zavala Elementary School, B.l. Gray Junior High 
  School and Airport Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 2610 9829 2611 9827 2612 9827 2612 9830
      2610 9830 2612 9833 2614 9833 2615 9834
      2617 9834 2617 9835 2615 9835 2617 9836
      2616 9837 2616 9838 2618 9841 2620 9844
      2630 9839 2626 9815 2607 9825

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Garcia
012 
WGUS54 KBRO 280041
FFWBRO
TXC215-280230-
/O.EXT.KBRO.FF.W.0003.000000T0000Z-250328T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
741 PM CDT Thu Mar 27 2025

The National Weather Service in Brownsville has extended the

* Flash Flood Warning for...
  Southwestern Hidalgo County in deep south Texas...

* Until 930 PM CDT.

* At 741 PM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  5 and 8 inches of rain have fallen. Additional rainfall amounts of 
  1 to 3 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar and automated gauges.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Mission, Hidalgo, Palmview, Palmhurst, Sharyland, South McAllen, 
  North McAllen, Alton, Sharyland High School, Mission Fire Station 
  Number 3, Lloyd & Dolly Bentsen Elementary School, Mission 
  Regional Medical Center, Castro Elementary School, Brown Middle 
  School, Mcallen Convention Center, Veterans Memorial High School, 
  Rowe High School, Zavala Elementary School, B.l. Gray Junior High 
  School and Airport Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 2610 9829 2611 9827 2612 9827 2612 9830
      2610 9830 2612 9833 2614 9833 2615 9834
      2617 9834 2617 9835 2615 9835 2617 9836
      2616 9837 2616 9838 2618 9841 2620 9844
      2630 9839 2626 9815 2607 9825

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Garcia

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 27, 3:17 PM CDT, 4 minutes earlier.

Area forecast discussion, Mar 27, 3:17 PM CDT, 4 minutes before
Area Forecast Discussion
National Weather Service Brownsville TX
317 PM CDT Thu Mar 27 2025

...New SHORT TERM, LONG TERM, MARINE...

.SHORT TERM...
(Tonight through Friday night)
Issued at 312 PM CDT Thu Mar 27 2025

*Key messages:

-Strong to severe thunderstorms continue to move through Deep South
Texas and the RGV throughout the evening and overnight hours.

-Additional flooding is likely throughout tonight.

-SPC indicates a Marginal risk of severe thunderstorms for all of
the region tonight and most of the ares tomorrow morning.

-WPC highlights a Moderate/40% (level 3/4 on their Excessive
Rainfall Outlook (ERO)) chance of flooding for tonight, which drops
to a Marginal/at least 5% (level 1/4 on the ERO) tomorrow morning.

-Rain and storms come to an end later tomorrow morning.

A very active weather situation continues for Deep South Texas as
the region continues to lie just downstream of a mid-to-upper level
shortwave trough axis, centered over central Mexico. As forecasted,
scattered to numerous strong to severe thunderstorms have continued
into today and up to the time of this writing. At present, two lines
of severe thunderstorms are moving through Kendedy, Hidalgo and
Starr County, with radar indicating winds up to 60 mph as well as
brief rotations, which could lead to isolated and brief tornados and
funnel clouds. The HRRR and RAP are in fair agreement that these
storms will continue to progress eastward throughout the remainder
of this evening, bringing strong and gusty winds of up to 60-70 mph,
very heavy rain, frequent lightning, small hail and further possible
brief storm circulations. Additional development of storms and heavy
rain is likely overnight behind this first round of storms.

The Storm Prediction Center (SPC) carries a Marginal (level 1/5)
risk of severe thunderstorms for all of the County Warning Area
(CWA) overnight and into tomorrow morning, with the threat reducing
to a chance of non-severe thunderstorms for Zapata County by sunrise
tomorrow morning. Meanwhile, the Weather Prediction Center (WPC)
highlights a Moderate/40% (level 3/4) risk of rainfall exceeding
flash flood guidance for all of Deep South Texas with the exception
of Zapata County and far northwestern and far westward portions of
Jim Hogg and Starr counties, respectively. At this time, most of the
RGV only needs 1-2 inches of before reaching 100% ground saturation,
while the Northern Ranchlands varies considerably. Many locations of
the areas mentioned above already are at saturation. So, how much
more rain is expected? WPC indicates an additional 1-5 inches of
rain remains possible across most of the CWA before all is said and
done, with the bulk of the rain for the Northern Ranchlands and
Upper RGV falling through this evening and early night hours while
the remainder of the region receives the rain between the early and
late night hours tonight. Already, dual pol radar total storm
estimates indicate that most of the CWA has already received at
least 2-3 inches with large swaths of Cameron, Starr and southern
portions of Jim Hogg and Brooks counties ranging between 7-9 inches,
or more. The bright light at the end of the tunnel is that dry
conditions return by tomorrow evening.

Overnight temperatures will fall into the 60s tonight and tomorrow
night, with lows nearing 70 across portions of the RGV and the
beaches tomorrow night. Tomorrow, the trough continues to move over
and out of the CWA with breaks in the clouds possible by tomorrow
afternoon with high temperatures reaching into the low 80s across
the Northern Ranchlands and the Upper RGV as well as mid to upper
80s across the Middle and Lower RGV. Highs in the mid to upper 70s
are anticipated at the beaches.

&&

.LONG TERM...
(Saturday through next Thursday)
Issued at 312 PM CDT Thu Mar 27 2025

Loaded the NBM without significant adjustment. Drier, warmer weather
will prevail through the long term. The 500mb trough axis will swing
east of the region by Friday evening as a near zonal flow aloft
develops over the region.

There is a low chance (20 percent) of showers and thunderstorms
across the Gulf waters. Otherwise, rain-free conditions are expected
through the period. A weak cold front may approach the region Monday
into Tuesday before stalling. Overnight low temperatures start this
weekend in the 60s warming into the lower 70s by midweek. Very warm
to hot weather is forecast into late next week as strong ridging
builds over Mexico extending into south Texas. High temps will range
from the mid to upper 80s to lower 90s across much of the area on
Saturday, except for the 70s at the beaches. Daytime high temps are
expected to reach the low to mid 90s, except near the coast, across
much of the region Sunday through late week. Wednesday appears to be
the warmest day of the week, with high temps well into the 90s with
a few locations approaching the triple digits across the Rio Grande
Plains. Some heat index values next week may reach 100 degrees,
especially during the afternoon on Tuesday and Wednesday.|

&&

.AVIATION...
(18Z TAFS)
Issued at 1218 PM CDT Thu Mar 27 2025

Currently, conditions vary widely from IFR at KMFE, VFR at KHRL
and MVFR at KBRO; a bit of clearing has worked its ways over KHRL
and KBRO at this time. However, to the northwest of all
aerodromes, strong to severe thunderstorms are forming a line.
There is some agreement among the HRRR and RAP models that this
line will work its way south and eastward throughout the afternoon
and early evening hours. Am expecting prevailing conditions to
gradually deteriorate, from west to east, to MVFR and, or, IFR
throughout this time frame as clouds build ahead of the storms. As
the storms arrive, expect conditions similar to this morning with
frequent lightning, strong and variable winds, heavy rain as well
as the potential for small hail. Overnight, further rounds of
thunderstorms and heavy rain are possible before clearing
throughout tomorrow morning after the final round of storms move
through.

&&

.MARINE...
Issued at 312 PM CDT Thu Mar 27 2025

Saturday through Tuesday night...We expect generally moderate
southeast winds through the period. Wave heights on the Gulf will
be slightly elevated over the weekend, with possible low end small
craft advisory conditions. Wave heights will decrease to moderate
as the new week begins.

Tonight through tomorrow night...Throughout the day up till now,
most of the stations across the Laguna Madre and buoy 42020 have
been reporting winds between 20 and 30 knots with higher gusts.
Several reliable short term models have suggested, mainly fresh to
strong southeasterly winds are expected to continue overnight and
into tomorrow morning. Due to the strong to severe thunderstorms
expected to arrive to the coastal waters throughout the evening and
overnight hours, in addition to a tightened pressure gradient, we
expect rounds of strong and gusty winds with heavy rainfall,
frequent lightning as well as possible small hail and potential
water spouts. Due to the wind and elevated seas, have issued a Small
Craft Advisory for all coastal waters till 1 PM Friday as
southeasterly winds of 15-25 knots with gusts to 35 knots (or
higher) and seas of 6-9 feet continue. Improvement is expected by
Friday afternoon with south-southeasterly winds becoming gentle to
moderate.

&&

.PRELIMINARY POINT TEMPS/POPS...
BROWNSVILLE             69  82  70  86 /  80  60   0   0
HARLINGEN               65  84  66  89 /  90  60   0   0
MCALLEN                 69  87  70  94 /  90  60   0   0
RIO GRANDE CITY         66  83  69  92 /  90  60   0   0
SOUTH PADRE ISLAND      68  77  69  78 /  80  60  10   0
BAYVIEW/PORT ISABEL     67  82  68  84 /  80  60   0   0

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Flood Watch through Friday morning for TXZ248>255-351-353>355-
     451-454-455.

     High Rip Current Risk from 7 PM CDT this evening through Friday
     evening for TXZ451-454-455.

GM...Small Craft Advisory until 1 PM CDT Friday for GMZ130-132-135-
     150-155-170-175.

&&

SHORT TERM...65-Irish
LONG TERM....54-BHM
AVIATION...65-Irish

In the hours before

Special weather statement, Mar 27, 12:40 PM CDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1240 PM CDT Thu Mar 27 2025

TXZ252-271815-
Starr TX-
1240 PM CDT Thu Mar 27 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN STARR COUNTY
THROUGH 115 PM CDT...

At 1240 PM CDT, Doppler radar was tracking a strong thunderstorm near
Las Lomas, or near Rio Grande City, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
La Rosita, Starr County Memorial Hospital, La Puerta, Ringgold Middle
School, La Casita, La Victoria, Rio Grande City, Los Alvarez, Rio
Grande City--roma, and Fort Ringgold County Park.

This includes US Highway 83 between mile markers 814 and 832.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2627 9872 2628 9872 2629 9871 2630 9873
      2630 9875 2631 9875 2631 9874 2633 9875
      2633 9878 2637 9880 2636 9888 2638 9892
      2639 9893 2640 9895 2656 9873 2647 9848
      2636 9854 2628 9870 2627 9871
TIME...MOT...LOC 1740Z 247DEG 23KT 2642 9875

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

88-RC
Local storm report, Mar 27, 2:01 PM CDT, 1 hour 20 minutes before
Preliminary Local Storm Report
National Weather Service Brownsville TX
201 PM CDT Thu Mar 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     Flash Flood      4 SSW Combes            26.19N 97.76W
03/27/2025                   Cameron            TX   Emergency Mngr

            Emergency Management reported a closed road
            due to flash flooding in Palm Valley near
            the intersection of Queens Sago Dr and
            Stuart Place Rd.

&&

ATE
Local storm report, Mar 27, 2:08 PM CDT, 1 hour 13 minutes before
Preliminary Local Storm Report
National Weather Service Brownsville TX
208 PM CDT Thu Mar 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     Flash Flood      5 E Brownsville         25.93N 97.41W
03/27/2025                   Cameron            TX   Emergency Mngr

            Emergency Manager reported a stranded
            vehicle on the road due to flash flooding.

&&

ATE
Local storm report, Mar 27, 2:12 PM CDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Brownsville TX
212 PM CDT Thu Mar 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 AM     Flash Flood      4 E Brownsville         25.92N 97.41W
03/27/2025                   Cameron            TX   Emergency Mngr

            Emergency Manager reported water being
            pumped out a house due to flash flooding.

&&

ATE
Local storm report, Mar 27, 2:20 PM CDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Brownsville TX
220 PM CDT Thu Mar 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     Flash Flood      6 E La Gloria           26.71N 98.44W
03/27/2025                   Starr              TX   Public

            Public reported water getting into a
            building.

&&

ATE
Local storm report, Mar 27, 2:57 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Brownsville TX
257 PM CDT Thu Mar 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     Tstm Wnd Dmg     Penitas                 26.23N 98.45W
03/27/2025                   Hidalgo            TX   Emergency Mngr

            Emergency manager reported trees downs and
            power outages.

&&

ATE

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 7:09 PM CDTSevere Thunderstorm Warning Considerable damage threatBROStarr, Zapata51 min
Mar 26, 7:49 PM CDTSevere Thunderstorm WarningBROStarr41 min
Mar 26, 8:04 PM CDTSpecial Weather StatementBROBrooks41 min
Mar 26, 9:20 PM CDTSpecial Weather StatementBROKenedy40 min
Mar 26, 11:33 PM CDTSpecial Weather StatementBROHidalgo42 min
Mar 26, 11:50 PM CDTSpecial Weather StatementBROZapata25 min
Mar 27, 12:23 AM CDTAreal Flood AdvisoryBROWillacy32 min
Mar 27, 1:44 AM CDTAreal Flood AdvisoryBROCameron, Willacy2 hr
Mar 27, 2:06 AM CDTAreal Flood AdvisoryBROStarr, Zapata114 min
Mar 27, 2:26 AM CDTSpecial Weather StatementBROCameron34 min
Mar 27, 2:43 AM CDTSpecial Weather StatementBROCameron32 min
Mar 27, 2:49 AM CDTRip Current StatementBROCameron, Kenedy, Willacy40 hr
Mar 27, 2:56 AM CDTSpecial Marine WarningBRO19 min
Mar 27, 3:09 AM CDTAreal Flood AdvisoryBROCameron2 hr
Mar 27, 3:28 AM CDTSpecial Weather StatementBROCameron32 min
Mar 27, 3:44 AM CDTAreal Flood AdvisoryBROCameron2 hr
Mar 27, 5:09 AM CDTAreal Flood AdvisoryBROCameron, Hidalgo, Willacy2 hr
Mar 27, 5:37 AM CDTAreal Flood AdvisoryBROCameron113 min
Mar 27, 6:13 AM CDTSpecial Weather StatementBROCameron47 min
Mar 27, 6:33 AM CDTAreal Flood AdvisoryBROCameron117 min
Mar 27, 7:05 AM CDTSpecial Weather StatementBROCameron40 min
Mar 27, 7:10 AM CDTAreal Flood AdvisoryBROCameron, Hidalgo, Willacy50 min
Mar 27, 7:31 AM CDTSpecial Weather StatementBROZapata59 min
Mar 27, 7:56 AM CDTSpecial Marine WarningBRO34 min
Mar 27, 8:29 AM CDTSpecial Weather StatementBROZapata46 min
Mar 27, 8:31 AM CDTSpecial Weather StatementBROStarr44 min
Mar 27, 8:40 AM CDTFlash Flood WarningBROCameron3 hr
Mar 27, 8:45 AM CDTAreal Flood AdvisoryBROJim Hogg, Starr3 hr
Mar 27, 8:59 AM CDTSpecial Weather StatementBROJim Hogg46 min
Mar 27, 9:17 AM CDTSmall Craft AdvisoryBRO28 hr
Mar 27, 10:00 AM CDTSpecial Weather StatementBROBrooks45 min
Mar 27, 10:37 AM CDTAreal Flood AdvisoryBROBrooks, Hidalgo, Jim Hogg, Starr, Zapata3 hr
Mar 27, 11:01 AM CDTSpecial Weather StatementBROBrooks44 min
Mar 27, 11:15 AM CDTSpecial Weather StatementBROZapata45 min
Mar 27, 11:29 AM CDTSpecial Weather StatementBROStarr31 min
Mar 27, 11:35 AM CDTAreal Flood WarningBROCameron3 hr
Mar 27, 11:39 AM CDTSpecial Weather StatementBROBrooks36 min
Mar 27, 12:01 PM CDTSevere Thunderstorm WarningBROBrooks, Hidalgo, Starr44 min
Mar 27, 12:34 PM CDTSevere Thunderstorm Warning Considerable damage threatBROBrooks, Hidalgo, Kenedy41 min
Mar 27, 12:40 PM CDTSpecial Weather StatementBROStarr35 min
Mar 27, 1:09 PM CDTSevere Thunderstorm WarningBROHidalgo, Kenedy, Willacy36 min
Mar 27, 1:16 PM CDTSevere Thunderstorm WarningBROHidalgo, Starr44 min
Mar 27, 1:32 PM CDTTornado WarningBROHidalgo, Starr15 min
Mar 27, 1:34 PM CDTFlash Flood WarningBROHidalgo, Starr13 hr
Mar 27, 1:38 PM CDTSevere Thunderstorm WarningBROHidalgo, Kenedy, Willacy19 min
Mar 27, 1:53 PM CDTSevere Thunderstorm WarningBROHidalgo, Starr52 min
Mar 27, 2:22 PM CDTTornado WarningBROHidalgo23 min
Mar 27, 2:33 PM CDTSevere Thunderstorm Warning Considerable damage threatBROHidalgo42 min
Mar 27, 3:05 PM CDTSevere Thunderstorm Warning Considerable damage threatBROHidalgo40 min
Mar 27, 3:09 PM CDTTornado WarningBROHidalgo8 min
Mar 27, 3:22 PM CDTAreal Flood AdvisoryBROHidalgo3 hr
Mar 27, 3:42 PM CDTSevere Thunderstorm WarningBROCameron, Hidalgo, Willacy63 min
Mar 27, 3:45 PM CDTTornado WarningBROHidalgo30 min
Mar 27, 4:21 PM CDTSevere Thunderstorm Warning Considerable damage threatBROCameron, Willacy54 min
Mar 27, 4:25 PM CDTFlash Flood WarningBROHidalgo5 hr
Mar 27, 5:07 PM CDTSevere Thunderstorm WarningBROCameron, Willacy68 min
Mar 27, 5:11 PM CDTTornado WarningBROHidalgo12 min
Mar 27, 5:23 PM CDTSevere Thunderstorm WarningBROCameron, Hidalgo37 min
Mar 27, 5:30 PM CDTSpecial Marine WarningBRO45 min
Mar 27, 5:50 PM CDTSevere Thunderstorm WarningBROCameron, Hidalgo40 min
Mar 27, 6:01 PM CDTFlash Flood WarningBROCameron, Willacy7 hr
Mar 27, 6:05 PM CDTSevere Thunderstorm WarningBROCameron, Willacy40 min
Mar 27, 6:13 PM CDTSpecial Weather StatementBROWillacy47 min
Mar 27, 6:14 PM CDTSpecial Marine WarningBRO46 min
Mar 27, 6:23 PM CDTFlash Flood Warning EmergencyCatastrophic damage threatBROHidalgo3 hr
Mar 27, 6:37 PM CDTSevere Thunderstorm WarningBROCameron, Willacy38 min
Mar 27, 6:38 PM CDTSevere Thunderstorm WarningBROHidalgo, Starr30 min
Mar 27, 6:49 PM CDTSevere Thunderstorm WarningBROCameron, Willacy41 min
Mar 27, 6:58 PM CDTSpecial Marine WarningBRO47 min

Nearby

Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.